A note on generalized radix representations and dynamical systems

Abstract : Akiyama et al. proved an asymptotic formula for the distribution of CNS poly-nomials with fixed constant term. The objective of the present paper is to improve that result by providing an error term too.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01316252
Contributor : Manfred Madritsch <>
Submitted on : Monday, May 16, 2016 - 11:09:24 AM
Last modification on : Friday, October 12, 2018 - 2:25:02 PM

Identifiers

  • HAL Id : hal-01316252, version 1

Collections

Citation

Manfred Madritsch, Attila Petho. A note on generalized radix representations and dynamical systems. Osaka Journal of Mathematics, Osaka University, 2013, 50 (3), pp.817 - 825. ⟨hal-01316252⟩

Share

Metrics

Record views

106